# SDR ASAA0640104

- Difficulty date: February 1, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 44,847 hours, 25,677 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645528
- Condition: Chipped
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT AILERON TAB IS CHIPPED ON THE TE AT THE IB END.  SMOOTHED DAMAGED AREA, PREPPED AND APPLIED ONE REPAIR AND TWO FILLER FIBERGLASS PLIES AND HOT BONDED IAW SRM 51-70-16 PG 4,10,20 AND 26.
